# SDR CA150508008

- Difficulty date: May 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 1,333 hours
- Engine: Pwc PT6C67C
- System (JASC): 7603 · Power Lever
- Part: Lever
- Part number: 3G7610V00532
- Condition: Malfunctioned
- Location: Engine Control
- Part time: 1,392 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING PRE-FLIGHT CHECKS BY THE FLIGHT CREW, THE ENGINE POWER LEVERS WERE BEING "BEEPED" THROUGH TO CHECK THEIR RANGE.  WHILE PERFORMING THIS CHECK, THE NR 2 ENGINE CONTROL MOVED FREELY AS NORMAL AND THE NR 1 ENGINE FAILED TO MOVE.  PRESSURE WAS APPLIED TO THE CONTROL QUADRANT BY HAND TO SEE IF THE CONTROL WOULD MOVE AND IT WAS FOUND THAT IT WAS VERY DIFFICULT TO MOVE.  MAINTENANCE WAS CONTACTED TO INVESTIGATE THE PROBLEM.  ENGINE CONTROL CABLE FOUND SEIZED AND REPLACED IAW AMM. ACFT RETURNED TO SERVICE.
